# SDR ASAA2023043043273

- Difficulty date: April 30, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT FITTING @ STATION 947 LEFT SIDE CORRODED. GROUNDED - YES. REMOVED CORROSION ON FLOOR BEAM UNDER GALLEY MOUNT. ORIGINAL THICKNESS 0.180 IAW B737-800 SRM 53-70-51-0I-1. REMAINING THICKNESS 0.100, REMOVED 0.080. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE TO UPPER FLANGE LBL 8 TO LBL 59+ FABBED 'T' CHORD, ANGLES, STRAPS, AND ERS IAW B737-800 SRM 53-70-51-2R-5 ALTERNATIVE 2. ALODINED IAW B737-800 SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED NEW 'T' CHORD, ANGLES, STRAPS, FILLERS, AND CLIPS IAW B737-800 SRM 53-70-51-2R-5 ALTERNATIVE 2.
